# SDR C2XA04TY124

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT HAND FLOORBEAM AT FRAME 19.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM IAW EMB SRM 51-40-02, 53-21-10,51-40-06, 51-20-03, AND CPM 51-21-04,05,06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
